Dr Zlatko Jovanoski

+61 2 6268 8823
+61 2 6268 8786

LOCATION

Room 132b PEMS South (Bldg 26) School of Physical, Environmental and Mathematical Sciences, UNSW Canberra, Australian Defence Force Academy, PO Box 7916, Canberra BC ACT 2610, AUSTRALIA

  • PUBLICATIONS

Journal articles

Huang Z; Sidhu HS; Towers IN; Jovanoski Z; Watt S; Gubernov VV, 2020, 'Properties of nonadiabatic combustion waves in competitive exothermic reactions', Applied Mathematical Modelling, vol. 77, pp. 1216 - 1228, http://dx.doi.org/10.1016/j.apm.2019.09.010

Wang H; Hazell P; Shankar K; Morozov E; Jovanoski Z; Brown AD; Li Z; Escobedo-Diaz JP, 2019, 'Tensile properties of ultra-high-molecular-weight polyethylene single yarns at different strain rates', JOURNAL OF COMPOSITE MATERIALS, http://dx.doi.org/10.1177/0021998319883416

Ang TK; Safuan HM; Sidhu HS; Jovanoski Z; Towers IN, 2019, 'Impact of Harvesting on a Bioeconomic Predator–Prey Fishery Model Subject to Environmental Toxicant', Bulletin of Mathematical Biology, vol. 81, pp. 2748 - 2767, http://dx.doi.org/10.1007/s11538-019-00627-8

Watt SD; Sidhu HS; Jovanoski Z; Towers IN; Huang Z, 2019, 'Watershed initial conditions for propagating waves in a system with bistability: A weight-function approach', Applied Mathematics Letters, vol. 91, pp. 106 - 112, http://dx.doi.org/10.1016/j.aml.2018.11.018

Klymchuk S; Jovanoski Z, 2018, 'Making assumptions in a ballistics model: students' perspectives', TEACHING MATHEMATICS AND ITS APPLICATIONS, vol. 37, pp. 218 - 225, http://dx.doi.org/10.1093/teamat/hrx012

Huang Z; Sidhu H; Towers I; Jovanoski Z; Watt S, 2018, 'On the route to extinction in non-adiabatic flames from competitive exothermic reactions', Mathematical Modelling of Natural Phenomena, vol. 13, http://dx.doi.org/10.1051/mmnp/2018047

Huang Z; Sidhu HS; Towers IN; Jovanoski Z; Gubernov VV, 2018, 'Stability analysis of combustion waves for competitive exothermic reactions using Evans function', Applied Mathematical Modelling, vol. 54, pp. 347 - 360, http://dx.doi.org/10.1016/j.apm.2017.09.055

Dose T; Jovanoski Z; Safuan HM; Sidhu H; Towers I, 2017, 'Dynamics of a discrete non-autonomous ricker model', Journal of Engineering and Applied Sciences, vol. 12, pp. 2304 - 2309, http://dx.doi.org/10.3923/jeasci.2017.2304.2309

Saifuddin R; Jovanoski Z; Safuan HM; Towers IN; Sidhu HS, 2017, 'Stability of a population in a model with delayed environmental response', Journal of Engineering and Applied Sciences, vol. 12, pp. 2299 - 2303, http://dx.doi.org/10.3923/jeasci.2017.2299.2303

Huang Z; Sidhu HS; Towers IN; Jovanoski Z; Gubernov VV, 2017, 'Properties of combustion waves in a model with competitive exothermic reactions', Journal of Mathematical Chemistry, vol. 55, pp. 1187 - 1201, http://dx.doi.org/10.1007/s10910-017-0733-0

Huang Z; Sidhu HS; Towers IN; Jovanoski Z; Gubernov VV, 2016, 'Nonadiabatic combustion waves in a two-step competitive exothermic-reaction model', Australia and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, vol. 57, pp. C14 - C31, http://journal.austms.org.au/ojs/index.php/ANZIAMJ/article/view/10391/0

Anderson C; Jovanoski Z; Sidhu H; Towers I, 2016, 'Logistic equation with a simple stochastic carrying capacity', ANZIAM Journal, vol. 56, pp. C431 - C445, http://dx.doi.org/10.0000/anziamj.v56i0.9386

Asif N; Biswas A; Jovanoski Z; Konar S, 2015, 'Interaction of spatially separated oscillating solitons in biased two-photon photorefractive materials', Journal of Modern Optics, vol. 62, pp. 1 - 10, http://dx.doi.org/10.1080/09500340.2014.951699

Huang Z; Sidhu H; Towers I; Jovanoski Z; Gubernov V, 2015, 'Reaction waves in solid fuels for adiabatic competitive exothermic reactions', ANZIAM Journal, vol. 56, pp. C148 - C162, http://dx.doi.org/10.0000/anziamj.v56i0.9343

Towers IN; Jovanoski Z; Sidhu HS; Safuan H, 2015, 'On travelling wave solutions of the diffusive Leslie–Gower model', Applied Mathematics and Computation, vol. 274, pp. 362 - 371, http://dx.doi.org/10.1016/j.amc.2015.10.088

Wang GW; Xu TZ; Abazari R; Jovanoski Z; Biswas A, 2014, 'Shock waves and other solutions to the Benjamin-Bona-Mahoney-Burgers equation with dual power-law nonlinearity', Acta Physica Polonica A, vol. 126, pp. 1221 - 1225, http://dx.doi.org/10.12693/APhysPolA.126.1221

Bhrawy AH; Alshaery AA; Hilal EM; Jovanoski Z; Biswas A, 2014, 'Bright and dark solitons in a cascaded system', Optik, vol. 125, pp. 6162 - 6165, http://dx.doi.org/10.1016/j.ijleo.2014.06.118

Safuan H; Sidhu H; Jovanoski Z; Towers I, 2014, 'A two-species predator-prey model in an environment enriched by a biotic resource', ANZIAM Journal, vol. 54, pp. C768 - C787, http://dx.doi.org/10.0000/anziamj.v54i0.6376

Bhrawy AH; Alshaery AA; Hilal EM; Savescu M; Milovic D; Khan KR; Mahmood MF; Jovanoski Z; Biswas A, 2014, 'Optical solitons in birefringent fibers with spatio-temporal dispersion', Optik, vol. 125, pp. 4935 - 4944, http://dx.doi.org/10.1016/j.ijleo.2014.04.025

Triki H; Jovanoski Z; Biswas A, 2014, 'Dynamics of two-layered shallow water waves with coupled KdV equations', Romanian Reports in Physics, vol. 66, pp. 251 - 261

Triki H; Jovanoski Z; Biswas A, 2014, 'Shock wave solutions to the Bogoyavlensky-Konopelchenko equation', Indian Journal of Physics, vol. 88, pp. 71 - 74, http://dx.doi.org/10.1007/s12648-013-0380-7

Triki H; Jovanoski Z; Biswas A, 2014, 'Solitary waves, shock waves and singular solitons of the generalized Ostrovsky-Benjamin-Bona-Mahoney equation', Applied Mathematics and Information Sciences, vol. 8, pp. 113 - 116, http://dx.doi.org/10.12785/amis/080113

Xu Y; Jovanoski Z; Bouasla A; Triki H; Moraru L; Biswas A, 2013, 'Optical solitons in multi-dimensions with spatiooral dispersion and non-kerr law nonlinearity', Journal of Nonlinear Optical Physics and Materials, vol. 22, http://dx.doi.org/10.1142/S0218863513500355

Safuan HM; Jovanoski Z; Towers IN; Sidhu HS, 2013, 'Exact solution of a non-autonomous logistic population model', Ecological Modelling, vol. 251, pp. 99 - 102, http://dx.doi.org/10.1016/j.ecolmodel.2012.12.016

Safuan H; Sidhu HS; Jovanoski Z; Towers I, 2013, 'Impacts of Biotic Resource Enrichment on a Predator-Prey Population', Bulletin of Mathematical Biology, vol. on-line July 2013, pp. 1798 - 1812, http://dx.doi.org/10.1007/s11538-013-9869-7

Towers I; Jovanoski Z; Sidhu HS; mohd safuan H, 2012, 'Coupled logistic carrying capacity model', The ANZIAM Journal, vol. 53, pp. C172 - C184, http://journal.austms.org.au/ojs/index.php/ANZIAMJ/article/view/4972

Robinson G; Jovanoski Z, 2011, 'The Use of Microsoft Excel to Illustrate Wave Motion and Fraunhofer Diffraction in First Year Physics Courses', SPREADSHEETS IN EDUCATION, vol. 4, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000213614800005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a

Jovanoski Z; Robinson G, 2011, 'Piecewise linear approximation to Fisher's equation', ANZIAM Journal, vol. 53

Towers IN; Jovanoski Z, 2011, 'Shepherded solitons', ANZIAM Journal, vol. 53

Konar S; Jovanoski Z; Towers IN, 2011, 'Two-color bright solitons in a three-level atomic system in the cascade configuration', Journal of Modern Optics, vol. 58, pp. 1035 - 1040, http://dx.doi.org/10.1080/09500340.2011.591509

Konar S; Jovanoski Z; Towers IN, 2011, 'Incoherent spatial optical solitons in photorefractive crystals', Optics and Laser Technology, vol. 43, pp. 1466 - 1469, http://dx.doi.org/10.1016/j.optlastec.2011.04.022

Biswas A; Fessak M; Johnson S; Beatrice S; Milovic D; Jovanoski Z; Kohl R; Majid F, 2011, 'Optical soliton perturbation in non-Kerr law media: Traveling wave solution', Optics and Laser Technology, vol. 44, pp. 263 - 268, http://dx.doi.org/10.1016/j.optlastec.2011.07.001

Klymchuk S; Gruenwald N; Jovanoski Z, 2011, 'University lecturer's views on the transition from secondary to tertiary education in mathematics', Mathematics Teaching-Research Journal Online, vol. 5, pp. 101, http://www.hostos.cuny.edu/departments/math/MTRJ/archives/volume5/issue1/5_LECTURERS%20VIEW.pdf

Robinson G; Jovanoski Z, 2010, 'Fighter pilot ejection study as an educational tool', Teaching Mathematics and its Applications, vol. 29, pp. 176 - 192, http://dx.doi.org/10.1093/teamat/hrq011

Robinson G; Towers I; Jovanoski Z, 2009, 'Isothermal circumstellar dust shell model for teaching', International Journal of Mathematical Education in Science and Technology, vol. 40, pp. 795 - 845, http://dx.doi.org/10.1080/00207390902825302

Jovanoski Z; Soo S, 2009, 'Piecewise linear approximation of nonlinear ordinary differential equations', ANZIAM Journal, vol. 51

Jovanoski Z; Robinson G, 2009, 'Ship stability and parametric rolling', Australasian Journal of Engineering Education, vol. 15, pp. 43 - 50

Towers I; Jovanoski Z, 2008, 'Application of rational Chebyshev polynomials to optical problems', The ANZIAM Journal, vol. 50, pp. C60 - C74

Jovanoski Z; Towers IN; Ansari NA, 2008, 'Domain walls and their stability', ANZIAM Journal, vol. 50

Jovanoski Z; Ansari N; Towers IN; Sammut RA, 2008, 'Exact domain-wall solitons', Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 372, pp. 610 - 612, http://dx.doi.org/10.1016/j.physleta.2007.07.068

Ansari NA; Towers IN; Jovanoski Z; Sidhu HS, 2007, 'A semi-classical approach to two-frequency solitons in a three-level cascade atomic system', Optics Communications, vol. 274, pp. 66 - 73, http://dx.doi.org/10.1016/j.optcom.2007.02.019

Ansari NA; Jovanoski Z; Sidhu HS; Towers I, 2006, 'Non-Linear Interactions of Two Intense Fields with a Three-Level Atomic System', Journal of Nonlinear Optical Physics and Materials, vol. 15, pp. 401 - 414, http://dx.doi.org/10.1142/S0218863506003402

Sidhu HS; Mercer GN; Sexton MJ; Ansari NA; Jovanoski Z, 2006, 'Optimal Path Trajectories in a Threat Environment', Journal of Battlefield Technology, vol. 9, pp. 33 - 39

Jovanoski Z; Towers IN; Ansari NA; Sammut RA, 2005, 'Approximate analysis of circular bends in nonlinear planar waveguides', Optics Communications, vol. 244, pp. 399 - 409, http://dx.doi.org/10.1016/j.optcom.2004.09.036

Jovanoski Z; Towers IN; Garth SJ; Sammut RA, 2005, 'Modes on a bent nonlinear waveguide: Solutions based upon the method of perturbations', Journal of Modern Optics, vol. 52, pp. 707 - 723, http://dx.doi.org/10.1080/09500340412331283679

Rowland DR; Jovanoski Z, 2004, 'Student interpretations of the terms in first-order ordinary differential equations in modelling contexts', International Journal of Mathematical Education in Science and Technology, vol. 35, pp. 503 - 516, http://dx.doi.org/10.1080/00207390410001686607

Jovanoski Z, 2001, 'Light bullet formation in a cubic-quintic nonlinear medium', Journal of Modern Optics, vol. 48, pp. 865 - 875, http://dx.doi.org/10.1080/09500340108230958

Jovanoski Z; Rowland DR, 2001, 'Variational analysis of solitary waves in a homogeneous cubic-quintic nonlinear medium', Journal of Modern Optics, vol. 48, pp. 1179 - 1193, http://dx.doi.org/10.1080/09500340108231762

Jovanoski Z, 2001, 'Light bullet formation in a cubic-quintic nonlinear medium', Journal of Modern Optics, vol. 48, pp. 865 - 875, http://dx.doi.org/10.1080/09500340108230958